Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I was on the pill for 9 months then came off it as I was having bad side effects & I just basically wasn't getting on with them. That was a month ago so I have 'missed' a pack. Throughout this month we have been using condoms as a form of contraception whereas usually we would use both. Now my period is late & I'm worried. I was normally pretty regular before I started on the pill so I guess it could be coming off the pill that has messed my cycle up. I've had very small stomach aches everyday for the last 4/5 days but nothing like what I used to get before the pill where I would get a massive stomach ache the day before.

    Am I just paranoid?? :confused:
    • Wiki Support Team
    Offline

    14
    ReputationRep:
    Wiki Support Team
    Only a test will tell you.
    • #2
    #2

    I'm having the same problem.
    My period was due on Thursday and it hasn't come. I had sex a few weeks ago and we used a condom. I'm really worried because I'm normally very regular. So I'm going to buy a test today. Very nervous
    • Wiki Support Team
    Offline

    14
    ReputationRep:
    Wiki Support Team
    Good luck!
    • #1
    • Thread Starter
    #1

    Argh! Let me know how it goes! I'm usually due on a Monday (on the pill anyway....) & before that it was a Sunday (I was pretty regular) so I'm a tiny bit worried.
    • Wiki Support Team
    Offline

    14
    ReputationRep:
    Wiki Support Team
    Hopefully it'll just be a blip and its just later than usual. My period sometimes does that and I'm pretty regular too.
    • #2
    #2

    Does anyone know how much weight loss can cause a late/missed period? I've lost a significant amount of weight over the past month (I didn't even realize, but now that friends have pointed it out I've noticed none of my clothes fit!). I'm wondering if that's why I'm late.

    Haven't gone to buy a test yet because there's a worker in my house and I can't leave--so nervous!
    Offline

    0
    ReputationRep:
    coming off the pill generally will mess your cycle up for a bit, but a test would be a good idea, just go to the docs to get it done quickly and free and to discuss it with them
    • #3
    #3

    When I lost weight my periods started coming every 8 weeks.

    And then I got paranoid I was pregnant and it delayed them even more. Cos I was stressed. lol.
    Offline

    1
    ReputationRep:
    Don't worry about it, sounds like you've been very safe and coming off the pill almost always messes people's cycle up. It did with me anyway - I came off the pill recently and think I was about a week late at first! They'll regularise themselves again eventually, but if you're worried take a test.
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    Does anyone know how much weight loss can cause a late/missed period? I've lost a significant amount of weight over the past month (I didn't even realize, but now that friends have pointed it out I've noticed none of my clothes fit!). I'm wondering if that's why I'm late.

    Haven't gone to buy a test yet because there's a worker in my house and I can't leave--so nervous!
    Losing a dramatic amount of weight in such a short space can mess up your period cycle. Dont worry about it but just be careful about how much weight you lose.
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    I was on the pill for 9 months then came off it as I was having bad side effects & I just basically wasn't getting on with them. That was a month ago so I have 'missed' a pack. Throughout this month we have been using condoms as a form of contraception whereas usually we would use both. Now my period is late & I'm worried. I was normally pretty regular before I started on the pill so I guess it could be coming off the pill that has messed my cycle up. I've had very small stomach aches everyday for the last 4/5 days but nothing like what I used to get before the pill where I would get a massive stomach ache the day before.

    Am I just paranoid?? :confused:
    Better to be safe and take a test rather than wait around! Because you were on it for 9 months, your body is probably just getting to use the fact that you have come off it. But if you are unsure buy a test, condoms are 100% effective but im sure you are not if you have used protection! But the fact that you are thinking about it so much will probably delay your period too, stress can cause your periods to be late.
    • #4
    #4

    (Original post by Anonymous)
    I was on the pill for 9 months then came off it as I was having bad side effects & I just basically wasn't getting on with them. That was a month ago so I have 'missed' a pack. Throughout this month we have been using condoms as a form of contraception whereas usually we would use both. Now my period is late & I'm worried. I was normally pretty regular before I started on the pill so I guess it could be coming off the pill that has messed my cycle up. I've had very small stomach aches everyday for the last 4/5 days but nothing like what I used to get before the pill where I would get a massive stomach ache the day before.

    Am I just paranoid?? :confused:
    I was on the combined pill for just under a year, and when I came off it, I was paranoid about not having my period too. After it was about 2 weeks late I went to the doctor who told me this was perfectly normal. I got I think a month later than I usually would have, so it's normal for your cycle to take some time to get up and going. Also, you've been using condoms, so there's almost no risk of you being pregnant. On top of that you have the fact that even if you were trying for a baby, it usually takes quite a few attempts to get pregnant, so you have lots of plus points on your side. Just get a first response test so the result will show up even up to 4 days before you're due to put your mind at rest.
    • #2
    #2

    Took a test...I'm not pregnant But my period is still not here. Must be the weight loss.
    • Wiki Support Team
    Offline

    14
    ReputationRep:
    Wiki Support Team
    Good. Glad everything is ok.
    • #1
    • Thread Starter
    #1

    Okay, starting to get a bit concerned now. Period still hasn't appeared & I'm feeling sick & am getting twinges of pain in my stomach, not like period pain.
    Offline

    0
    ReputationRep:
    your probably just overreacting! stress and anxiety about your period can make u feel bit ill, even more if u thinking your pregnant! why dont u get a mate to get u a test?
    Offline

    0
    ReputationRep:
    take a test hun, otherwise you will worry yourself sick! The sooner you know the better! Get a friend to go to the doctors with you or buy one to take the test at home, it's easier when you are not on your own... believe me, I've been there. and so have many others.. it's just something you've got to do now!
    Offline

    0
    ReputationRep:
    doctors - free and quick test - asap
    • TSR Support Team
    Offline

    20
    ReputationRep:
    TSR Support Team
    Take a test just to ease your mind, sometimes you do get false symptons.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 19, 2006
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.